# SDR 95ZZZX6595

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911SV
- Make and model: Bolkms BO105LSA3
- Aircraft serial: 2033
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 6607A2114
- Condition: Faulty
- Location: Oil Pressure
- Part time: 228 hours
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AED AND PRESSURE LIGHT ON.  REMOVED AND REPLACED.
